AUTOMORPHISM-GROUPS OF 2 GENERATOR METABELIAN-GROUPS

被引:0
作者
BACHMUTH, S [1 ]
BAUMSLAG, G [1 ]
DYER, J [1 ]
MOCHIZUKI, HY [1 ]
机构
[1] CUNY CITY COLL,DEPT MATH,NEW YORK,NY 10031
来源
JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES | 1987年 / 36卷
关键词
D O I
暂无
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:393 / 406
页数:14
相关论文
共 50 条
[31]   AUTOMORPHISM-GROUPS OF GRAPHS [J].
SIEMONS, J .
ARCHIV DER MATHEMATIK, 1983, 41 (04) :379-384
[32]   MINIMAL NONNILPOTENT GROUPS AS AUTOMORPHISM-GROUPS [J].
BRANDL, R ;
FRANCIOSI, S ;
DEGIOVANNI, F .
MONATSHEFTE FUR MATHEMATIK, 1991, 112 (02) :89-98
[33]   VALUATIONS AND FINITELY PRESENTED METABELIAN-GROUPS [J].
BIERI, R ;
STREBEL, R .
PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY, 1980, 41 (NOV) :439-464
[34]   GROUP-RINGS OF METABELIAN-GROUPS [J].
RITTER, J ;
SEHGAL, S .
COMMUNICATIONS IN ALGEBRA, 1980, 8 (10) :941-951
[35]   GROUPINGS OF METABELIAN-GROUPS AND EXTENSION CATEGORIES [J].
ROGGENKAMP, KW .
CANADIAN JOURNAL OF MATHEMATICS-JOURNAL CANADIEN DE MATHEMATIQUES, 1980, 32 (02) :449-459
[36]   THE AUTOMORPHISM-GROUPS OF THE BRAID-GROUPS [J].
DYER, JL ;
GROSSMAN, EK .
AMERICAN JOURNAL OF MATHEMATICS, 1981, 103 (06) :1151-1169
[37]   AUTOMORPHISM-GROUPS OF FREE NILPOTENT GROUPS [J].
BECKMANN, S .
ARCHIV DER MATHEMATIK, 1981, 37 (01) :18-29
[38]   AUTOMORPHISM-GROUPS OF FREE SOLUBLE GROUPS [J].
LICHTMAN, AI .
JOURNAL OF ALGEBRA, 1995, 174 (01) :132-149
[39]   ON THE LINEARITY OF AUTOMORPHISM-GROUPS OF FREE GROUPS [J].
DYER, JL ;
FORMANEK, E ;
GROSSMAN, EK .
ARCHIV DER MATHEMATIK, 1982, 38 (05) :404-409
[40]   ALGEBRAS AND THEIR AUTOMORPHISM-GROUPS [J].
POLLACK, RD .
COMMUNICATIONS IN ALGEBRA, 1989, 17 (08) :1843-1866